Vaping Nicotine E-liquids Safely

nicotine

It is important to be well informed, rather than panicking and getting alarmed by those anti – vaping news who might put you off vaping with incorrect facts.

It is true, nicotine is a highly addictive compound that can accelerate your heart and breathing rate, but it also enhances your focus and concentration, increase blood pressure and raise alertness when ingested. Many research and studies have been conducted on nicotine and it is found out that the controlled quantities of nicotine can have therapeutic effect on the consumers.

Although higher than 500mg dosage of nicotine can be lethal, it’s impossible to find e-liquids containing more than 18mg for premixed juices and 60mg for unflavored e-liquid which are recommended to be diluted down prior to use.

What Is Nicotine Overdose?

Nicotine overdose happens when you intake a much higher dose of nicotine (in milligram) compared to the dose a human body will handle before getting some uncomfortable symptoms.

Nicotine overdosed by vaping nicotine e-liquids is very unlikely, since nicotine e-liquid have been manufactured to match the range of nicotine doses (from 3mg to 18mg) contained in traditional smokes. It is important when you switch to vaping to source nicotine e-liquid which nicotine dosages are comparative similar to that of traditional cigarettes or nicotine replacement therapies such as patches and spray.

A simple guide to avoid overdose:

  • a smoker of marlboro red cigarettes, should vape under 18mg ejuices.
  • a smoker of Winfield dark blue, light blue cigarettes, should vape under 12mg ejuices.
  • a smoker of benson and hedges silver, should vape under 6mg ejuices

-          Symptoms of Nicotine Overdose:

While the symptoms of nicotine overdose are not life-threatening, they seem to be very unpleasant:

  • Nausea
  • Vomiting
  • Sweating
  • Abdominal pain
  • Hypertension
  • Dizziness
  • Shaking
  • Rapid heart rate

-          How to Treat Nicotine Overdose?

If someone has swallowed e-liquid or exposed to large doses of nicotine, they should be taken to the hospital and given the first line of treatment. In most cases, charcoal will be administered to slowdown the gastrointestinal absorption of nicotine. Even if they don’t have any symptoms, they should be given emergency treatment.

What Is Nicotine Poisoning?

As the lethal dose of nicotine for adults is between 500 and 1,000 milligrams, it is practically impossible to experience nicotine poisoning from vaping, as you will rarely find nicotine e-liquid with concentrations higher than 18mg for premixed e-liquids and 60mg for unflavored, which requires dilution prior to use.

As already said, nicotine poisoning is likely to occur only in rare circumstances such as accidental ingestion of e-liquids or high industrial exposure to the chemical.

Signs and Symptoms of Nicotine Poisoning:

  • Reduced heart rate
  • Hypotension
  • Central nervous system depression
  • Coma
  • Shallow breathing
  • Finally, breathing and respiratory failure

-          How to Treat Nicotine Overdose?

If someone has swallowed e-liquid or exposed to large doses of nicotine, they should be taken to the hospital and given the first line of treatment. In most cases, charcoal will be administered to slowdown the gastrointestinal absorption of nicotine. Even if they don’t have any symptoms, they should be given emergency treatment.

Be a responsible Vaper

-          Store the nicotine e-liquids away from children and pets in a locked cabinet.

-          Source your nicotine e-liquids from known manufacturer’s complaint with high quality standards.

-          Do not buy e-liquids containing higher than 18mg nicotine concentrations,

-          Vape nicotine e-liquids which concentration is comparative similar to the nicotine strength present in analog cigarettes.

-          Adhere to manufacturer’s recommendations while using e-liquid.

If you are not sure how to use e-liquids containing nicotine, ask for advice on 03 9078 0538.